# SDR AALA2018082179005

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 34,515 hours, 12,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00009945
- Condition: Defective
- Location: L1 Door Slide
- Part time: 29,180 hours, 10,711 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON THE FORWARD FLIGHT ATTENDANT PANEL ILLUMINATED,  INDICATING THE L1 DOOR SLIDE BOTTLE PRESSURE WAS LOW.  REPLACED THE DECODER - ENCODER UNIT B 300RH1,  OPS CHECKED GOOD IAW AMM 23-73-47.
